C regularity of solutions of the Levi equation
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 517-534.
@article{AIHPC_1998__15_4_517_0,
     author = {Citti, G.},
     title = {$C^\infty $ regularity of solutions of the {Levi} equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {517--534},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {4},
     year = {1998},
     zbl = {0921.35033},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1998__15_4_517_0/}
}
TY  - JOUR
AU  - Citti, G.
TI  - $C^\infty $ regularity of solutions of the Levi equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 517
EP  - 534
VL  - 15
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1998__15_4_517_0/
UR  - https://zbmath.org/?q=an%3A0921.35033
LA  - en
ID  - AIHPC_1998__15_4_517_0
ER  - 
%0 Journal Article
%A Citti, G.
%T $C^\infty $ regularity of solutions of the Levi equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 517-534
%V 15
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_4_517_0
Citti, G. $C^\infty $ regularity of solutions of the Levi equation. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 517-534. http://archive.numdam.org/item/AIHPC_1998__15_4_517_0/

[1] E. Bedford and B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2, Am. J. of Math., Vol. 105, 1983, pp. 975-1009. | MR | Zbl

[2] G. Citti, C∞ regularity of solutions of a quasilinear equation related to the Levi operator, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4), Vol. 23, 1996, pp. 483-529. | Numdam | MR | Zbl

[3] G. Citti and A. Montanari, C∞ regularity of solutions of an equation of Levi's type in R2n+1, preprint.

[4] G.B. Folland, Subelliptic estimates and function on nilpotent Lie groups, Arkiv f. Mat., Vol. 13, 1975, pp. 161-207. | MR | Zbl

[5] G.B. Folland and E.M. Stein, Estimates for the ∂b Complex and Analysis on the Heisenberg Group, Comm. Pure Appl. Math., Vol. 20, 1974, pp. 429-522. | MR | Zbl

[6] A. Nagel, E.M. Stein and S. Wainger, Balls and metrics defined by vector fields I: Basic properties, Acta Math., Vol. 155, 1985, pp. 103-147. | MR | Zbl

[7] L. Rothschild and E.M. Stein, Hypoelliptic differential operators and nihilpotent Lie groups, Acta Math., Vol. 137, 1977, pp. 247-320. | MR | Zbl

[8] Z. Slodkowski and G. Tomassini, Weak solutions for the Levi equation and Envelope of Holomorphy, J. Funct. Anal., Vol. 101, no. 4, 1991, pp. 392-407. | MR | Zbl

[9] G. Tomassini, Geometric Properties of Solutions of the Levi Equation, Ann. di Mat. Pura e Appl, Vol. 152, 1988, pp. 331-344. | MR | Zbl

[10] C.J. Xu, Regularity for quasilinear Second order Subelliptic Equations, Comm. Pure Appl. Math., Vol. 45, 1992, pp. 77-96. | MR | Zbl